# SDR QXEA200600315

- Difficulty date: January 14, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Rt Wing Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 RIGHT WING UPPER SKIN TRAILING EDGE (INBOARD OF MULTI FUNCTION SPOILER) HAS LOOSE FASTENER.  REPAIRED IAW CRJ700/900 SRM 51-42-06-001-001-A01.
